# SDR FDEA201010113993

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 58,483 hours, 9,810 cycles
- Engine: Pwa PW4462
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEADED DOUBLER INBD OF SLAT TRACK NR11 AT LT WING FIXED L/E   COMPARTMENT.    CRACKED BEADED DOUBLER INBD OF SLAT TRACK NR11 AT LT WING FIXED L/E COMPARTMENT REPAIRED IAW SRM 57-40-02 FIG 203, REPAIR 9 REV 44.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 111.
